# SDR IPXA2016042702671

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,386 hours, 8,114 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION LOST, LOUD PAINFUL SQUEAL FROM LT FORWARD ENTRY DOOR, LT FORWARD ENTRY DOOR NOT CLOSED ON ECAM.  FOUND 43 WS DOOR SWITCH INOPERATIVE.  R & R DOOR SWITCH INDICATOR IAW AMM 52-71-11.  OPS CKS GOOD.  PRESSURIZED ACFT AFTER DOING RIG CHECK IAW AMM 52-10-20-0601.  CHECKS GOOD.  OK FOR SERVICE.
